# SDR 97ZZZX1984

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83047
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8131038
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 635796
- Condition: Failed
- Location: Alternator Drive
- Part time: 268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR DRIVE COUPLING IS VIBRATION DAMPED BY RUBBER BONDED TO SHAFT AND OUTER HOUSING.  RUBBER SEPARATED FROM OUTER HOUSING.  SECOND FAILURE ON THIS TYPE AIRCRAFT SERVICED BY THIS AGENCY IN LAST 12 MONTHS.  PART IS ALSO VERY EXPENSIVE.  SUGGEST GOING BACK TO PREVIOUS DESIGN USING DRIVE BLOCKS LIKE MAGNETO DRIVES.
